# SDR UALA2012122107338

- Difficulty date: December 21, 2012
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 46,669 hours, 5,660 cycles
- Engine: Pwa PW40903
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141W740043
- Part serial: 144
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S WINDSHIELD WINDOW HEAT CONNECTORS SHOW SIGNS OR ELECTRICAL ARC AND MELTED CAPS.  CAPTAIN'S WINDOW NEEDS CHANGE.
